Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hiya . . I have been on roaccutant (20mg x 2 / day) for a month now. I had a terrible breakout and just managing to come out of it. I had the obvious side affects like nose bleed, dry lips and hands. Also I have been suffering from some serious sore throat for past 2 weeks, does any of you gone through it whilst on accutane? and do you think it could be related to tane? sad.gif your reply will be appreciated

Share this post


Link to post
Share on other sites

I got a terrible sore throat not too long ago. It was due to a cold. Just the accutane made it alot harder on my throat. Try sleeping with a humidifier in your room. That might help.

Good luck, feel better!!

Share this post


Link to post
Share on other sites

I got a sore throat one evening... the next morning it was horrible... and then I are breakfast and it disappeared o.O

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×